RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2019, Volume 64, Issue 4, Pages 771–790 (Mi tvp5253)  

Fatou's lemma for weakly converging measures under the uniform integrability condition

E. A. Feinberga, P. O. Kas'yanovb, Y. Lianga

a Department of Applied Mathematics and Statistics, Stony Brook University, Stony Brook, NY, USA
b Institute for Applied System Analysis, National Technical University of Ukraine «Igor Sikorsky Kyiv Polytechnic Institute», Kyiv, Ukraine

Funding Agency Grant Number
National Science Foundation CMMI-1636193
The research of the first and the third authors was supported by NSF grant CMMI-1636193.


DOI: https://doi.org/10.4213/tvp5253

Full text: PDF file (574 kB)
First page: PDF file
References: PDF file   HTML file

Received: 09.10.2018
Revised: 18.03.2019
Accepted:25.06.2019

Citation: E. A. Feinberg, P. O. Kas'yanov, Y. Liang, “Fatou's lemma for weakly converging measures under the uniform integrability condition”, Teor. Veroyatnost. i Primenen., 64:4 (2019), 771–790

Citation in format AMSBIB
\Bibitem{FeiKasLia19}
\by E.~A.~Feinberg, P.~O.~Kas'yanov, Y.~Liang
\paper Fatou's lemma for weakly converging measures under the uniform integrability condition
\jour Teor. Veroyatnost. i Primenen.
\yr 2019
\vol 64
\issue 4
\pages 771--790
\mathnet{http://mi.mathnet.ru/tvp5253}
\crossref{https://doi.org/10.4213/tvp5253}


Linking options:
  • http://mi.mathnet.ru/eng/tvp5253
  • https://doi.org/10.4213/tvp5253
  • http://mi.mathnet.ru/eng/tvp/v64/i4/p771

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:23
    References:3
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019